# SDR AALA20171228001

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 23,286 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4000798
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 15D, SEAT MOUNTED EMERGENCY LIGHT LENS MISSING. REPLACED THE LENS IAW  AMM 33-151-11-960.
